# SDR AALA960067

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Fitting
- Part number: AYG7378504N
- Condition: Broken
- Location: Center Gear
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JFK - FLT 0050 - AFTER TAKEOFF DFW DURING CLIMB-OUT THROUGH FL 250, VIBRATION NOTED BY F/A'S IN AREA OF PASSENGER SEAT ROWS 25 TO 34.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO JFK LANDING WITHOUT INCIDENT.  REPLACED CENTER LANDING GEAR RT DOOR AFT TRIPOD FITTING.  ACCOMPLISHED CENTER LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
